MathSciNet Relay Station
MathSciNet bibliographic data
MR2197192 (2006j:42036) 42C05 (33C45)
Maroni, Pascal; Mejri, Manoubi Generalized Bernoulli polynomials revisited and some other Appell sequences. Georgian Math. J. 12 (2005), no. 4, 697–716.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement